# SDR UALA2012071803891

- Difficulty date: July 16, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 55,770 hours, 20,856 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517313
- Part serial: 2193
- Condition: Failed
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L ESCAPE SLIDE REMOVED FOR TROUBLESHOOTING.  REPLACED DOOR 2L ESCAPE, SLIDE PACK ASSY.
